# SDR R61A201301140056

- Difficulty date: January 14, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N169HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000188
- Aircraft time: 11,432 hours, 7,390 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Panel
- Part number: 19013180001
- Condition: Cracked
- Location: Nr 1 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE WORKED DMI 337987/02 NUMBER ONE ENGINE INBOARD AFT EXHAUST PANEL GRILL IS CRACKED.  MAINTENACE REPLACED GRILL HEAT SHIELD NUMBER ONE ENGINE AFT PYLON FAIRING INBOARD POSITION IAW EMB ETD 2012-190-011599-B REV B.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
